Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help

okay so as u all know i posted a question the other day having a pnaic attack with heart palputations sweating freaking out thinking i was dieing,well i started zoloft and i felt pretty good last 2 days accept for a headach and still kinda on edge well late last nite and today i feel shaky like my hands are shaking and its making me panic nothing hurts i am every now and then having a heart palputation,i did have a really big scare earlier the sent made me almost have a panic attack but i was feeling like this before then,nothings hurting,is this maybe from the zoloft me panicing or does it sound like something else is wrong? I hope im not dieing.

Answer Question
 
AmberDawn2009

Asked by AmberDawn2009 at 3:01 PM on Jan. 27, 2010 in Health

Level 1 (0 Credits)
Answers (12)
  • Panic* sorry and also i am on my monthly cycle which has been wierd this month started about 2 weeks ago stopped and is back now but i think thats from the stress.
    AmberDawn2009

    Answer by AmberDawn2009 at 3:04 PM on Jan. 27, 2010

  • You don't die from anxiety. At least young people don't.

    Listen to some calm music and deep breath. Go online and read about deep breathing. Practice and learn how to lower your pulse. Find some good websites about getting a grip on anxiety or go out and buy a book. Learn to get so good at deep breathing you can calm yourself quickly. Learn two other ways to manage anxiety.

    Meditation and music are my other two. Once you learn how to control your anxiety you may be able to go off drugs and do well.
    Gailll

    Answer by Gailll at 3:08 PM on Jan. 27, 2010

  • You need to go to the doctor something could be wrong and stop taking the old zoloft until you see your doctor, YOU MUST go to the doctor.
    truealaskanmom

    Answer by truealaskanmom at 3:09 PM on Jan. 27, 2010

  • I dont have a doctor. and wow my anxity is now thru the roof
    AmberDawn2009

    Answer by AmberDawn2009 at 3:11 PM on Jan. 27, 2010

  • i've taken Zoloft....it made me feel great for like two weeks then i started to freak out. maybe prozac or welbutrin can help ask your doc about those ones. i never had any problems with those.
    bmdred

    Answer by bmdred at 3:13 PM on Jan. 27, 2010

  • i dont think its right for you truealaskanmom to come on here and say that,if you read my other post i have had this happen before alsted a few days and went away,I have a horrible anixty disorder and i said that so please dont come on here and say negitave things its one think if u suggest i go to the doctor and tell me why and the zoloft isnt old.
    AmberDawn2009

    Answer by AmberDawn2009 at 3:15 PM on Jan. 27, 2010

  • I don't see that truealaskanmom said anything wrong, except a reference to old zoloft that I don't see. No matter she is right. Zoloft old or new is a script drug from a doctor. Call your county's social services department and your hospitals social services department for help.

    Who prescribed the zoloft that not's interacting well in you? Go back to them.

    Last resort go to e r, they will treat you to stablize you and if payment is a problem for them they will transfer you to a hospital who's payment plan is better for you.

    If you're on here you're a mom or you're going to be a mom. Take care for kids.
    lfl

    Answer by lfl at 4:10 PM on Jan. 27, 2010

  • lol i gues im not explaing myself well enough the zolofts not causing it i think its my anxity
    AmberDawn2009

    Answer by AmberDawn2009 at 4:17 PM on Jan. 27, 2010

  • i wasnt tryin to be mean this happened a few weeks agp and i was really nervous i dont think its the zoloft i think its my anxity
    AmberDawn2009

    Answer by AmberDawn2009 at 4:22 PM on Jan. 27, 2010

  • LOL my church does have carpet but it's not an overly quiet place & folks usually aren't bother ; )
    dcwhite4him

    Answer by dcwhite4him at 4:26 PM on Jan. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN